Covid-19 Vaccine side effects
@sandram I experienced slight bouts of dizziness after the 1st dose. Fast forward to 2 weeks after the second dose, and I woke up so dizzy and off balance that I went to the ER. This was 3 days ago and I still feel the dizziness lingering. The meclizine did not seem to help me. I have never experienced anything like this. Curious if you are still experiencing this dizziness?
Also just came across this site looking for side effects of the COVID 19 vaccine. Received second Moderna shot on 2 removed link Had fatigue, body ache, headache, chills for the following 24 hours. Returned to normal activities on Wednesday but still felt a little weak. Then yesterday, 2/26 woke up feeling lightheaded and dizzy. Tried to exercise today and felt more dizzy then previously. Had to give up walk for fear of falling. Other then the dizziness and feeling a little weak, the rest of the side effects are gone. Do have tinnitus.
I have been having a similar experience. I received the second dose of the Moderna vaccine at the end of January. I had flu like symptoms after both doses but no immediate dizziness. However, for almost the entire month of February I have been experiencing consistent dizziness and occasional vertigo. Associated with the dizziness is aural fullness in my left ear and brain fog removed link It is really starting to impact my ability to do my job because I am an occupational therapist in a hospital. I have never experienced anything like this before.
@sandram I got my first shot of the Pfizer vaccine on 2/16 and started to have the exactly same dizziness as you on 2 removed link It is not getting better yet. How do you feel now? Have you totally recovered?
Hi. I am new to posting on this website. I hope this post reaches those interested in the after effects of Covid vaccine. I was diagnosed with Vestibular Neuritis in 2011. Dizziness is one of my ongoing issues (good days and not so good days). I had the Moderna vaccine on February 11. I am still dealing with increased dizziness after the vaccine. On one of the initial "bad" days, I resorted to half a Valium to deal with the dizziness. I seldom take the Valium and usual just tough it out - mind over matter, etc. Anyway . . . I am scheduled to get my second vaccine on March 11 and am very concerned about the increased dizziness. Plan to contact my family doctor next week. He is a new physician and not an ENT specialist. I keep hoping this increased dizziness will abate - not very positive about this happening.
SAME!! I had my first Jan 15 and had the literal exact same response. Finally saw an ENT/allergist and they said it was an allergic reaction followed by inflammatory response. Prednisone helps but then when I stop I have rebound inflammation. Finally got a steroid injection to my ear and that has helped considerably. I had an antibody test done and I am positive for antibodies. Not sure if I will do the second shot. I am leaning towards no.
I am glad to have discovered this forum. About 30 years ago I woke up and noticed that the room was tumbling violently around - a scary experience because I didn't know how long it would last. My doctor gave me Stemetil and didn't ask me to undergo any tests, and I think the symptoms disappeared within a few hours. Vertigo? Nystagmus? Both? Then I had my first dose of the Pfizer vaccine on 11th February. Exactly a week later I had a very similar attack to the one I last had 30 years ago. Waking up, noticing that the room was moving, feeling panic. It seemed to pass. I got up, went downstairs, and the symptoms came back and I had to get down on the floor on my hands and knees because I was scared that otherwise I might fall and hurt myself. A mild version of these symptoms has afffected me since then, from time to time, usually when lying on my right side in bed. I wonder, of course, if it has been caused by the vaccine. I don't expect the doctors to know.
@southbayim slightly dizzy, also. It’s been around 5 days now. So far no one has gotten better, as far as I’ve read. Anyone better?
@lauradarr Thank you for your information. My gut feeling is that the vaccine-induced immune response caused the problem.
@b333 yes as had the 2 shot on the 24 th. Pretty much felt a little off . 5 days later could hardly get out of bed as so dizzy. 2 day very dizzy. How long does this last? Any answers
I am feeling same concern about second shot. Very worrisome. Don't expect to get any support from doctor's office. Did you have any other unpleasant symptoms along with dizziness? I have had burning, watery eyes - never had that before. Also, about 7 days after receiving vaccine an itchy rash appeared on my arm near the injection site. Apparently a not uncommon reaction which they have named "Covid Arm". None of my friends have had any problems; and I never have problems with the regular flu shots. Have a week before my next appointment. Feeling super ambivalent and anxious. Do you know what you are going to do?
I am 8 days post 2nd Pfizer shot. The dizziness began about 4 days ago, so 4 days past 2nd dose. I did not have an especially difficult reaxn to the shot - mildly sore arm, but of head fog, tired and a bit dizzy but it was on and off for two days and not debilitating. The dizziness is curious - at first I was doubting that I actually felt dizzy. Then another day, then another. I have watched for dehydration or low blood sugar or exhaustion, and there is no correlation. Only bother thing I can think of is to get my ears and/or eyes checked. This feels different I don’t know how to explain it - like it’s there just under the surface then sometimes more apparent, not debilitating but definitely oddly present. It’s now since the AM and not just PM when the house gets crazy here with kids etc. I feel relieved reading that I am not alone and that indeed this is not in my head. It was only yesterday that I began to question the link between the dizziness and the shot. I’m have a phone appointment with internist basically just to report the side effect - I know he will not have a solution. For those who have posted, please update if/when this went away, I will do the same
Had first Moderna and no issues other than covid vaccine arm which came up about 9 days later and last about 5 days.
2nd shot was this past Saturday, February 27th ...did not even feel the shot. That was midday. By night I had a headache and felt off. On Sunday am woke up with bad headache and then added 101.9 fever, aches, chills, nausea.
The next day, Monday, woke up extremely dizzy and thought I would fall for sure. I have been dizzy since. And also an upset and painful stomach but I think that may be subsiding. My husband did the Epley Maneuver on me twice yesterday and I put on a neck brace. I can't tell if it helped or I am just getting used to careful maneuvering. It's definitely not gone. My dr said it should go away. I have an appointment anyway with her on March 23rd. I will continue the maneuver until it stops or I see the dr. and get further advice or a rec.
Has anyone's subsided yet? Please please post if so....or even if not. This is literally the only place I found that mentions this in a specific way.
I am still very grateful for the vaccine and would get it again. I am just hoping this passes sooner rather than later.
I got second shot of Pfizer vaccine a week ago. On the second day my side effects were fever, fatigue and queasiness. The next two days were fine. Then Saturday I ran slight fever and queasiness. Fine on Sunday and Monday. Today I am queasy all day again. It does improe when I lay down. I am wondering if it is vestibular. I know this is not common but I am never prone to nausea.
Not sure how you post on this forum. I just joined. I received my second Pfizer shot Feb. 5 but didn't start getting dizzy til two weeks after the shot. Started out being dizzy when I roll from side to side in bed. Now I have a light case when I bend over and try to straighten up. It's still bad in bed and when I first get up. Never had this before and then I saw this forum looking for help so I thought I would follow the discussions. I don't see any answers yet of when this will go away. It's been almost a month now after my second shot and I'm still dizzy. Not sure if I should go see a doctor about this.